advertisement
advertisement

Tarlov Cysts

I am 1 month post op having 6 Tarlov cysts removed from my L1,L2,L3,L4,L5 and a cantaloupe sized one taken off my S2, S3. I have no feeling from my middle back down. The problem is I have been in the ER twice with impacted bowels. I have been on Solace, Miralax and Ducolax. Nothing works. If I take magnesium citrate then I have diarrhea.  I have no feeling in peraniym. Is this normal. When I asked my nuerosurgeon he said wasn't his departmartment. My PC said keep on doing what I've been doing. Is this normal? 

advertisement

Comments

  • memerainboltmemerainbolt IndianaPosts: 3,403
    edited 07/30/2019 - 2:18 PM

    irish0204

    welcome to spine health

    spine-health has a vast array of articles and videos on just about anything.

    preventing constipation after back surgery

    while you are waiting on others to reply, please click on the welcome link below to get you started on the forum.

    welcome to spine health

    all new members should take the system tutorial 

    you did the right thing by always checking with your doctor first.
  • I take magnesium oxide (the gel caps work better than tablets for me), since you're right....citrate makes you blow out!  I found that personally I do better at 250 mg 2-3x/day rather than all at one time, which causes cramping.  Works better for me than miralax, etc. You can also ask your doc, they do have a new Rx for constipation.

  • advertisement
Sign In or Join Us to comment.